Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 107, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Hyperbolic surfaces and quadratic equations in groups
Zhi-Bin Gu.
Proc. Amer. Math. Soc. 107 (1989), 859-866
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 975644
The fixed-point-space dimension function for a finite group representation
I. Martin Isaacs.
Proc. Amer. Math. Soc. 107 (1989), 867-872
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 982403
Notes of the inversion of integrals. I
George R. Kempf.
Proc. Amer. Math. Soc. 107 (1989), 873-880
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 986651
Inner gradings and Galois extensions with normal basis
Margaret Beattie.
Proc. Amer. Math. Soc. 107 (1989), 881-886
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 975632
Partitions with equal products. II
John B. Kelly.
Proc. Amer. Math. Soc. 107 (1989), 887-893
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 984800
On a theorem of Deskins
Irene Zimmermann.
Proc. Amer. Math. Soc. 107 (1989), 895-899
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 986654
A class of simple Lie algebras of characteristic three
Gordon Brown.
Proc. Amer. Math. Soc. 107 (1989), 901-905
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 993742
A measuring argument for finite groups
Andrew Chermak and Alberto Delgado.
Proc. Amer. Math. Soc. 107 (1989), 907-914
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 994774
Vector-valued Hausdorff summability methods and ergodic theorems
Takeshi Yoshimoto.
Proc. Amer. Math. Soc. 107 (1989), 915-926
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 984826
Short-time asymptotics for the trace of one- and multi-dimensional Schrödinger semigroups
Vassilis G. Papanicolaou.
Proc. Amer. Math. Soc. 107 (1989), 927-935
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 947315
Uniqueness of bounded harmonic functions
Marvin Ortel and Walter Schneider.
Proc. Amer. Math. Soc. 107 (1989), 937-942
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 961416
Arveson nests and operator factorization along commutative subspace lattices
John Daughtry and Ronald Johns.
Proc. Amer. Math. Soc. 107 (1989), 943-947
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 975636
An example on null sets of parabolic measures
Jang-Mei Wu.
Proc. Amer. Math. Soc. 107 (1989), 949-961
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 986653
Minimal harmonic functions on Denjoy domains
Stephen J. Gardiner.
Proc. Amer. Math. Soc. 107 (1989), 963-970
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 991695
On the distance between zeroes and the limit-point problem
Ju Rang Yan.
Proc. Amer. Math. Soc. 107 (1989), 971-975
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 984825
Countably additive full conditional probabilities
Thomas E. Armstrong.
Proc. Amer. Math. Soc. 107 (1989), 977-987
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 975631
Second order elliptic equations with degenerate weight
W. Allegretto.
Proc. Amer. Math. Soc. 107 (1989), 989-998
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 977929
Selfadjointness of the momentum operator with a singular term
Michiaki Watanabe and Shuji Watanabe.
Proc. Amer. Math. Soc. 107 (1989), 999-1004
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 984821
Ordinary differential equations on closed subsets of Fréchet spaces with applications to fixed point theorems
Jacek Polewczak.
Proc. Amer. Math. Soc. 107 (1989), 1005-1012
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1019755
On the zeros of $L’+L^{2}$ for certain rational functions $L$
T. Sheil-Small.
Proc. Amer. Math. Soc. 107 (1989), 1013-1016
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 984814
A simple proof of Livingston’s inequality for Carathéodory functions
Philippe Delsarte and Yves Genin.
Proc. Amer. Math. Soc. 107 (1989), 1017-1020
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 984785
Dense barrelled subspaces of uncountable codimension
Stephen A. Saxon and Wendy J. Robertson.
Proc. Amer. Math. Soc. 107 (1989), 1021-1029
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 990433
Weakly almost periodic elements in $L_{∞}(G)$ of a locally compact group
Anthony To Ming Lau and James C. S. Wong.
Proc. Amer. Math. Soc. 107 (1989), 1031-1036
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 991701
Deformations of Dupin hypersurfaces
Ulrich Pinkall and Gudlaugur Thorbergsson.
Proc. Amer. Math. Soc. 107 (1989), 1037-1043
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 975655
$O(2)×O(2)$-invariant hypersurfaces with constant negative scalar curvature in $E^{4}$
Takashi Okayasu.
Proc. Amer. Math. Soc. 107 (1989), 1045-1050
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 990430
Optimal matching and empirical measures
J. E. Yukich.
Proc. Amer. Math. Soc. 107 (1989), 1051-1059
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1000171
A necessary and sufficient condition for convergence in law of random sums of random variables under nonrandom centering
Mark Finkelstein and Howard G. Tucker.
Proc. Amer. Math. Soc. 107 (1989), 1061-1070
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 993749
The image of $H_{∗}(BSO;Z_{2})$ in $H_{∗}(BO;Z_{2})$
Stavros Papastavridis.
Proc. Amer. Math. Soc. 107 (1989), 1071-1073
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1019756
The image of $H_{∗}(BSU;Z_{p})$ in $H_{∗}(BU;Z_{p})$
Stavros Papastavridis.
Proc. Amer. Math. Soc. 107 (1989), 1075-1077
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1019757
On barely $𝛼$-compact spaces and remote points in $𝛽_{𝛼}X_{X}$
Robert L. Blair, Lech T. Polkowski and Mary Anne Swardson.
Proc. Amer. Math. Soc. 107 (1989), 1079-1085
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1019758
On extending actions
Robert Vaught.
Proc. Amer. Math. Soc. 107 (1989), 1087-1090
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 962248
Cyclic surgery on knots
Shi Cheng Wang.
Proc. Amer. Math. Soc. 107 (1989), 1091-1094
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 984820
Cohomological local connectedness of decomposition spaces
Jerzy Dydak and John J. Walsh.
Proc. Amer. Math. Soc. 107 (1989), 1095-1105
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 991693
A necessary and sufficient condition for a $3$-manifold to have Heegaard genus one
Joel Hass and Abigail Thompson.
Proc. Amer. Math. Soc. 107 (1989), 1107-1110
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 984792
Metrization of the one-point compactification
Mark Mandelkern.
Proc. Amer. Math. Soc. 107 (1989), 1111-1115
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 991703
Adherent compact spaces
Robert L. Krystock.
Proc. Amer. Math. Soc. 107 (1989), 1117-1125
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 991699
Lens spaces and Dehn surgery
Steven A. Bleiler and Richard A. Litherland.
Proc. Amer. Math. Soc. 107 (1989), 1127-1131
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 984783
The existence of almost translation invariant ultrafilters on any semigroup
Talin Papazyan.
Proc. Amer. Math. Soc. 107 (1989), 1133-1135
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 987613
Uniform persistence and repellors for maps
Josef Hofbauer and Joseph W.-H. So.
Proc. Amer. Math. Soc. 107 (1989), 1137-1142
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 984816
Short proofs of two hypergeometric summation formulas of Karlsson
Shalosh B. Ekhad.
Proc. Amer. Math. Soc. 107 (1989), 1143-1144
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1019759
Addendum to: “Manifolds of almost half of the maximal volume” [Proc. Amer. Math. Soc. 104 (1988), no. 1, 277–283; MR0958083 (89h:53089)]
Oguz C. Durumeric.
Proc. Amer. Math. Soc. 107 (1989), 1145-1146
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1019760
Erratum to: “Measurable Darboux functions” [Proc. Amer. Math. Soc. 102 (1988), no. 3, 603–610; MR0928988 (89b:26003)]
J. B. Brown, P. Humke and M. Laczkovich.
Proc. Amer. Math. Soc. 107 (1989), 1147
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1019761